# SDR IPXA2021021765787

- Difficulty date: February 17, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 76,760 hours, 13,098 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA SDR FILED OPEN R1 DOOR EMERGENCY OPERATION HANDLE JAMMED WILL NOT STOW.  CLOSED/SECURED R1 DOOR TRANSFERRED TO MEL/DMI LIST PER MEL 52-10-3-1-2-1-2 PLACARD INSTALLED M 735937.
